# SDR FDEA201002190459

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AJC7207181
- Condition: None
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT FUSELAGE SKIN, APPROX STA 2010, LONGERON 45 RT.  EXISTING REPAIR AT RT FUSELAGE SKIN, APPROX STA 2010, LONGERON 45 RT. EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW EA NR 1-5310-78002, TITLE: FUSELAGE - AFTER FUSELAGE COMPARTMENT ENTRY DOOR FRAME - REPAIR EO 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REVISION 109.
